# SDR REXA2012103001140

- Difficulty date: September 18, 2012
- Submitted: October 30, 2012
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002D24
- Aircraft serial: 7688
- Aircraft time: 22,308 hours, 19,872 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 202.75 PRESSURE BULKHEAD AT BL 23.75 HAS A CRACK AROUND THE BRAKE CABLE THRU HOLE.  REPAIRED IAW BOMBARDIER REO 601R-53-11-563.
